# SDR 08FDEA02600

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: A52175004202
- Condition: Misrepaired
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR AT PAX DOOR NR 4 LT LOWER AFT CORNER NOT IAW SRM 52-10-00 FIG 203.  PERFORMED (DOUBLER THICKNESS TO LESS) DOUBLER REPAIR RENEWED IAW SRM 52-10-00 FIG 203.
